# SDR ASAA2024042949318

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N264AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36360
- Aircraft time: 27,469 hours, 8,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL L2 AND R2 EMERGENCY EXIT LIGHTS INOP. GROUNDED - YES. EMERGENCY EXIT LIGHTS OPS CHECK GOOD IAW ASA B737-900 AMM 33-51-00. NO DEFECTS NOTED.
